# SDR UALA2011081704378

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,629 hours, 11,118 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 184
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HPSOV AT LOW POWER. LOCKED HIGH STG VALVE CLOSED PER MEL.  FOUND PRV CONTROLLER FAILED HEALTH CHECK.  REF PRESSURE VERY LOW AT ALL 5 TABLE LIMITS.  REPLACED PRV CONTROLLER PER MM.  ACP PNEUMATIC HEALTH CK OF HPSOV, PRV AND FAV SYSTEM WITH LEAK CHECK OF LINES.  ALL SYSTEMS CHECKED GOOD AFTER PRV CONTROLLER REPLACED.  BLEED OPS CHECK DURING ENG RUN CHECKS GOOD.
